Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 483080, 8 pages
http://dx.doi.org/10.1155/2014/483080
Research Article

Design and Analysis of Linear Fault-Tolerant Permanent-Magnet Vernier Machines

School of Electrical and Information Engineering, Jiangsu University, Zhenjiang 212013, China

Received 22 January 2014; Accepted 3 March 2014; Published 26 March 2014

Academic Editors: H. Bai, L. Jian, J. Liang, and W. Zhao

Copyright © 2014 Liang Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liang Xu, Jinghua Ji, Guohai Liu, Yi Du, and Hu Liu, “Design and Analysis of Linear Fault-Tolerant Permanent-Magnet Vernier Machines,” The Scientific World Journal, vol. 2014, Article ID 483080, 8 pages, 2014. https://doi.org/10.1155/2014/483080.